# SDR CALA2022123003522

- Difficulty date: December 30, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 40,217 hours, 25,319 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Computer
- Part number: 3945129100U1
- Part serial: ELACVB038103
- Condition: Faulted
- Location: Elac
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, O
- Precautionary procedure: A

## Discrepancy

GATE RETURN,  NAV FO AOA FAULT.   AT ROTATION ECAM FLT CNTRL ALT LAW PROTECTIONS LOST. NO INDICATION TO WHY. STRONG CROSSWIND PRESENT. SYSTEM NORMAL DIRECT LAW TAKEOVER AT GEAR DOWN . AT ENG SHUT DOWN ECAM MSG NAV FO AOA FAULT. DURING ENTIRE FLIGHT AC HAD TENDENCY TO ROLL TO THE RIGHT. TOMC CALL OUT TO CHANGE FO AOA, TSM ALSO CALLS OUT REPLACE ELAC 2 TSM 27-93-00-810-849-A.  PARTS USED: 31-2793-9-0031,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1885904  SN OFF 8103 CORRECTION: AIR RETURN. REPLACED ELAC 1 PER TASK 27-93-34-000-0001-A TO COMPLETION. AC IS STILL NEEDS CAT III. GOROUNDSCAN EFCS SHOWS ADR2 OR BUS 3 TO ELAC1.  REPLACED RELAY 14FP PER TASK 34-14-00-810-901-A. NEW GROUNDSCAN OF EFCS 1 AND 2 SHOW ELAC 2 MON OR BUS 2 FROM ADR 2. COMPUTER, ELEV/  OFF 31-2793-9-0031 8103 ON 31-2793-9-0031 1109 AOA2 WAS REPLACED ON LOG PAGE 3441178. ACCOMPLISHED EFCS1 & 2, REMOVED. GROUND SCANS PER AMM 27-96-00-740-001-A. NO FAULTS NOTED. ACCOMPLISHED LAND CAT III TEST PER AMM 22-97-00. ALL TESTS PASSED. AIRCRAFT RETURNED TO FULL CAT III CAPABLITY. PLACARDS
